| Model Number |
VS100712P |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Radiation Exposure, Unintended (3164); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, upon removal of specimen via 12mm trocar during a thymectomy with video assisted thoracoscopic surgery, a piece of plastic from the end of the trocar broke off.An x-ray was performed without evidence.It was stated that fragment was retained.